# SDR YENA2022092300952

- Difficulty date: September 21, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 4,607 hours, 910 cycles
- Engine: Pwc JT15D5D
- Engine time: 4,608 hours, 910 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: 5315318
- Part serial: LSGCA79418
- Condition: Failed
- Location: Engine-2
- Part time: 4,607 hours, 910 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1388, LAX-BOS. (ETOPS) 'EGT SENSOR ELEC FAILURE CHANNEL B OF #2 ENG; REMOVED AND REPLACED #2 ENG OIL TEMP SENSOR PROBE IAW PW10000G-C-79-32-21-00A-D. OPS CHECK GOOD AT THIS TIME.'
